# SDR AALA970577

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER SURFACE OF LEFT HORIZ STABILIZER INBOARD MOST TRAILING EDGE.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM 55-10-3 FIG 3.  (M)
